MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number B5ST
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # v95l6x.Investigation summary: the product was returned to ethicon endo-surgery for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the b5st device was received with the tip of the sleeve damaged melted.As part of our quality process, the manufacturing records of this lot number were reviewed, and the manufacturing standards were met prior to the release of this lot.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.In order to prevent this kind of damage please avoid the contact with laser, electrosurgical or ultrasonic devices.No further investigation will be conducted on this complaint due to external cause.
 
Event or Problem Description
It was reported that during an unknown procedure, an unexpected sound was heard when a forceps was inserted/removed.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kara ditty-bovard
475 calle c
guaynabo 
*  
6107428552
MDR Report Key13966958
Report Number3005075853-2022-01941
Device Sequence Number17187571
Product Code GCJ
UDI-Device Identifier10705036001232
UDI-Public10705036001232
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB5ST
Device Catalogue NumberB5ST
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown